Alert archive / Wisconsin / Gale Warnings in 2009
Gale Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Mar 8, 2009, 3:55 PM CDT. It took effect at Mar 8, 2009, 4:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2009, 3:55 PM CDT (20:55 UTC)
- In effect from
- Mar 8, 2009, 4:00 PM CDT
- Expired
- Mar 8, 2009, 11:41 PM CDT
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
004 WHUS73 KGRB 082055 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 355 PM CDT SUN MAR 8 2009 ...STRONG NORTHEAST WINDS THROUGH THE EVENING... .STRONG NORTHEAST WINDS WILL CONTINUE THROUGH THE EVENING AS A LOW PRESSURE SYSTEM MOVES FROM NORTHERN ILLINOIS TO SOUTHERN LOWER MICHIGAN. WINDS AND WAVES WILL DECREASE LATER TONIGHT AS THE LOW PRESSURE MOVES TO SOUTHERN ONTARIO. LMZ541>543-090500- /O.EXT.KGRB.SC.Y.0016.000000T0000Z-090308T2100Z/ /O.NEW.KGRB.GL.W.0003.090308T2100Z-090309T0500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 355 PM CDT SUN MAR 8 2009 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. NORTHEAST GALES TO 35 KTS WILL PERSIST THROUGH LATE EVENING...THEN BECOME NORTH AND DECREASE TO 10 TO 20 KTS AFTER MIDNIGHT. WAVES OF 3 TO 5 FEET ARE EXPECTED IN ICE FREE AREAS THIS EVENING...THEN GRADUALLY SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
2 follow-up statements
383 WHUS73 KGRB 090205 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 905 PM CDT SUN MAR 8 2009 ...STRONG NORTHEAST WINDS DIMINISHING AFTER MIDNIGHT... .STRONG NORTHEAST WINDS WILL CONTINUE THROUGH THE LATE EVENING... AND THEN DIMINISH AFTER MIDNIGHT...AS A LOW PRESSURE SYSTEM MOVES ACROSS SOUTHERN LOWER MICHIGAN. WINDS AND WAVES WILL CONTINUE TO DECREASE LATER TONIGHT AS THE LOW PRESSURE MOVES TO SOUTHERN ONTARIO. LMZ541>543-090500- /O.CON.KGRB.GL.W.0003.000000T0000Z-090309T0500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 905 PM CDT SUN MAR 8 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. NORTHEAST GALES TO 35 KTS WILL PERSIST UNTIL AROUND MIDNIGHT...AND THEN BECOME NORTH AND DECREASE TO 10 TO 20 KTS. WAVES OF 3 TO 5 FT ARE EXPECTED IN ICE FREE AREAS...AND THEN GRADUALLY SUBSIDE TO 1 TO 3 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
030 WHUS73 KGRB 090441 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1141 PM CDT SUN MAR 8 2009 LMZ541>543-090545- /O.CAN.KGRB.GL.W.0003.000000T0000Z-090309T0500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1141 PM CDT SUN MAR 8 2009 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE WARNING. WINDS HAVE DIMINISHED BELOW 25 KNOTS LATE THIS EVENING...WITH FURTHER WEAKENING EXPECTED OVERNIGHT. THEREFORE...THE GALE WARNING HAS BEEN CANCELLED. $$ MPC
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Mar 8, 4:44 AM CDT, 11 hours 11 minutes earlier.
Area forecast discussion, Mar 8, 4:44 AM CDT, 11 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 444 AM CDT SUN MAR 8 2009 .SYNOPSIS...UPR FLOW WL UNDERGO SOME RATHER SIG CHANGES DURING THE PERIOD. MEAN TROF POSN OUT WEST WL LIFT OUT THROUGH THE AREA MID- WK...LEAVING BEHIND A FAIRLY STG WNWLY FLOW REGIME BY LATE IN THE WEEKEND. MODELS SEEM TO BE STRUGGLING AFTER THAT...WITH SOME SUPPORT FOR RETURNING TO A SWLY UPR FLOW AND SOME SUPPORT FOR MAINTAINING THE MORE WNWLY PATTERN. PCPN AMNTS FOR THE PERIOD SHOULD BE ABV NORMAL...WITH MUCH OF THE FCST AREA PROBABLY RECEIVING AND INCH OR TWO OF PCPN. TEMPS WL BE NR OR A LITTLE ABV NORMAL UNTIL MID-WK...THEN THERE WL BE A BRIEF BUT SIG SHOT OF COLD AIR. TEMPS BEYOND THAT DEPEND ON WHICH OF THE COMPETING MODELS IS RIGHT ABOUT THE PATTERN NEXT WEEKEND. && .SHORT TERM...TDA/TNGT/MON. HERE WE ARE NOW WITHIN 12 HOURS OF THE START OF THE EVENT...AND THIS SYSTEM IS STILL TOUGH TO REALLY FIGURE OUT. THAT PROBABLY STEMS FM THE FACT THAT WE HAVE A RELATIVELY SMALL UPR SYSTEM EJECTING OUT INTO THE MEAN RIDGE POSN...WHILE MAIN UPR TROF RAPIDLY RELOADS BACK TO THE WEST. DESPITE THE DIFFICULTIES...WE ARE NOW SO CLOSE TO THE EVENT THAT I/VE JUST GOT TO PICK SOMETHING AND GO WITH IT. TREND OF THE VERY LATEST MODEL RUNS...THE 00Z ECMWF...06Z RUC AND 06Z NAM HAVE BEEN FOR A MUCH STRONGER MORE COMPACT SYSTEM. THAT DOESN/T FIT REAL WELL WITH THE UPR PATTERN. BUT IT HAS CONSIDERABLE SUPPORT FM STLT IMAGERY WHERE SOLID AREA OF COLD COLD TOPS IS EXPANDING AND STARTING TO PIVOT LIKE UPR SYSTEM IS STRENGTHENING. DECIDED TO MAINTAIN THE STATUS QUO WITH HEALDLINE CONFIGURATION... THOUGH ADJUSTED START/STOP TIMES A BIT. THINK MIXED PCPN WILL BREAK OUT ACRS THE SRN PART OF THE FCST AREA DURING THE LATE MORNING... THEN TREND TOWARD MOSTLY SNOW. THE EXCEPTION WL BE FM GRB SEWD TO THE LAKESHORE...WHERE WARM LAYER ALOFT WL APPARENTLY BE HARDER TO DISLODGE. WENT WITH MORE MIXED PCPN...AND LOWER SNOW TOTALS...THERE. CRANKED UP WINDS SOME...AND ADDED BLOWING AND DRIFTING SNOW TO THE FCST CONSIDERING THIS IS NOW APPARENTLY GOING TO BE A STRONGER SFC SYSTEM. QUIETER WX SHOULD RETURN LATER TNGT AND MON. .LONG TERM...MON NGT THRU NXT SAT. MAIN FCST FOCUS TO BE ON MID- WEEK SYSTEM WHICH WL BRING MAINLY RAIN TO NE WI INITIALLY AND THEN A SHARP RETURN TO WINTER FOR THE LATTER PART OF THE WORK WEEK. THIS NXT SYSTEM TO BE ORGANIZING OVR THE CNTRL PLAINS ON MON NGT WITH THE MAIN PCPN AXIS TO BE LOCATED OVR THE LWR GREAT LKS/MID-MS VALLEY RGNS WHERE GULF MSTR INTERSECTS A W-E ORIENTATED WRMFNT. DESPITE THIS PROBABLE MSTR INTERCEPT TO OUR SOUTH...EXPECT TO SEE ISEN LIFT-INDUCED PCPN GRADUALLY OVERSPREAD NE WI MON NGT. HIGHER CHC POPS POPS PLACED OVR THE SRN TIER OF COUNTIES (CLOSER TO THE WRMFNT) AND THE WRN TIER OF COUNTIES (CLOSER TO AN INVERTED TROF OVR THE UPR MIDWEST). A BIGGER PBLM COULD BE PCPN TYPE AS WARMER AIR ALOFT CONTS THRU THE NGT AND SFC TEMPS HOVER AT OR JUST BLO FREEZING. THERE MAY BE SOME MIXED SLEET OR FREEZING RAIN AT TIMES DURING THE NGT...BUT THE DOMINANT WX TYPES APR TO BE EITHER RAIN AND/OR SNOW...THUS PREFER TO HOLD OFF ON MENTIONING ANY FREEZIG PCPN AT THIS TIME. AS A STG UPR TROF MOVS INTO THE NRN PLAINS ON TUE...A STRENGTHENING AREA OF LOW PRES IS PROGGED TO LIFT N-NE ALONG THE INVERTED TROF INTO WRN WI BY 00Z WED. 8H TEMPS RISE INTO THE +1 TO +6C RANGE WHICH WOULD ESSENTIALLY PROVIDE ALL RAIN ACROSS MOST OF THE FCST AREA. WL KEEP THE MENTION OF A CHC FOR SNOW OVR N-CNTRL WI AS DYNAMIC COOLING MAY MIX SOME SNOW WITH THE RAIN. EXPECT TO SEE A BAND OF RAIN PUSH THRU NE WI ACCOMPANIED BY SOME THUNDER AS MID-LVL LAPSE RATES STEEPEN...ESP OVR E-CNTRL WI. HIGHER POPS TO BE LOCATED OVR CNTRL WI CLOSER TO THE ADVANCING INVERTED TROF. BASED ON THE PROJECTED TRACK OF THE STORM...HAVE NUDGED TEMPS UP A COUPLE OF DEGS OVR THE SE HALF OF THE FCST AREA. AS THE SFC LOW MOVS NE TOWARD CNTRL/ERN SECTIONS OF LK SUPERIOR TUE NGT...STG CAA WL SWEEP ACROSS WI AND TRANSITION THE PCPN FROM LIQUID TO FROZEN. SNOW AMTS WL EVENTUALLY BE DETERMINED ON HOW FAST THE COLDER AIR ARRIVES BEFORE THE DEEPER MSTR IS SHUNTED EAST. HAVE RAISED POPS TO LIKELY OVR E-CNTRL WI TUE EVENING AS THE INVERTED TROF/CDFNT STILL IN THE PROCESS OF MOVG THRU THE AREA. TEMPS WL CRASH IN THE PROCESS WITH READINGS DOWN IN THE TEENS TO AROUND 20 BY DAYBREAK. THE OTHER WX FEATURE TO WATCH TUE NGT WL BE THE STG WESTERLY WNDS IN THE WAKE OF THE STORM. HAVE REVVED UP THE WND SPDS AND MAY HAVE TO DEAL WITH GUSTS OF 40 MPH TOWARD SUNRISE. A LRG AREA OF HI PRES OVR THE NRN PLAINS WL BEGIN BUILDING EAST ACROSS THE UPR MIDWEST TOWARD THE WRN GREAT LKS ON WED. WHILE WNDS STILL SEEM TO HAVE TOO MUCH OF A WESTERLY COMPONENT..HAVE KEPT THE SML POPS ACROSS NRN WI FOR POTENTIAL LK EFFECT. 8H TEMPS IN THE LWR TO MID 20S BLO ZERO(C) OVR WRN LK SUPERIOR WL DVLP SNOW SHWRS SO PREFER TO PLAY IT SAFE AS ANY SLGT VEERING OF THE WNDS WOULD BRING THE SNOW ACROSS THE MI BORDER. TEMPS WL BE HARD-PRESSED TO RISE MUCH ON WED WITH CAA DOMINATING...THUS HAVE LOWERED READINGS SEVERAL DEGS. THIS HI PRES MOVS INTO THE GREAT LKS FOR THU AND WL PROVIDE FOR PLENTY OF SUNSHINE...ALBEIT VERY COOL WITH TEMPS AROUND 15 DEGS BLO NORMAL. HAVE LOWERED TEMPS ONCE AGAIN WITH SUB-ZERO MIN READINGS WED NGT OVR THE NRN HALF OF THE FCST AREA. THE HI PRES SHIFTS TOWARD THE ERN GREAT LKS RGN THU NGT WITH MDLS BRINGING A WEAK CDFNT INTO WI ON FRI. GULF MSTR IS ESSENTIALLY NON-EXISTANT... SO ANTICIPATE A DRY FROPA WITH PERHAPS SOME CLDS AND WND SHIFT TO OCCUR. BRUNT OF THE COLDEST AIR TO BE IN RETREAT MODE BY FRI... THUS A TEMP RECOVERY SHOULD BE UNDERWAY. MDL DIFFERENCES WITH RESPECT TO THE MEAN FLOW ACROSS THE CONUS BECOMES AN ISSUE BY THE END OF THE WEEK WITH THE GFS SHOWING A NEAR ZONAL FLOW...WHILE THE ECMWF INDICATES A DEVELOPING WRN CONUS UPR RDG. THIS WOULD NOT ONLY IMPACT TEMPS BUT ALSO LOCATION OF ANY SYSTEMS. PREFER TO NOT TOUCH SAT FOR NOW AND WAIT FOR BETTER MDL CONSISTENTCY. && .AVIATION...EXPECT LIFR VSBYS AND LOWER-END MVFR CIGS ACRS THE SRN PART OF THE FCST AREA THIS AFTN AND EVENING. CONDITIONS TO THE NW SHOULD BE BETTER. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 10 AM THIS MORNING TO 1 AM CDT MONDAY FOR WIZ038>040-048>050. WINTER STORM WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR WIZ035>037-045. WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 1 AM CDT MONDAY FOR WIZ022-031-074. WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING FOR WIZ019-030. WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM CDT MONDAY FOR WIZ013-020-021-073. && SKOWRONSKI/KALLAS
Hazardous weather outlook, Mar 8, 3:32 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CDT SUN MAR 8 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 332 PM CDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT WINTRY PRECIPITATION IS EXPECTED TO CREATE HAZARDOUS TRAVEL ACROSS THE SOUTHERN HALF OF THE AREA THIS EVENING. WINDY CONDITIONS WILL ALSO CAUSE CONSIDERABLE BLOWING OF THE SNOW THROUGH THE EVENING. BE SURE TO MONITOR THE LATEST FORECASTS AND WINTER WEATHER MESSAGES FOR SPECIFIC INFORMATION ON WATCHES...WARNINGS... ADVISORIES...AND SNOWFALL TOTALS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT NORTHEAST WISCONSIN TUESDAY INTO TUESDAY NIGHT. BASED ON THE LATEST MODEL TRENDS...IT APPEARS THAT TEMPERATURES WILL BE WARM ENOUGH TO ALLOW THE EXPECTED PRECIPITATION TO FALL MAINLY AS RAIN ALONG WITH A CHANCE OF THUNDERSTORMS. THE ONLY EXCEPTION WOULD BE NORTH CENTRAL WISCONSIN WHERE A RAIN AND SNOW MIX IS POSSIBLE. AS COLDER AIR WRAPS INTO THE REGION BEHIND THE DEPARTED STORM...THE PRECIPITATION WILL CHANGE TO ALL SNOW TUESDAY EVENING WITH MINOR ACCUMULATIONS POSSIBLE. STRONG WINDS ARE ALSO LIKELY LATE TUESDAY NIGHT INTO WEDNESDAY WITH THE PASSAGE OF THE ARCTIC COLD FRONT. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILED INFORMATION ON THIS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-092045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 332 PM CDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN. .DAY ONE...TONIGHT AA GALE WARNING IS IN EFFECT THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY GALE FORCE WINDS ARE LIKELY TUESDAY NIGHT AND WEDNESDAY. THERE IS THE POSSIBILITY OF STORM-FORCE WINDS OFFSHORE WEDNESDAY MORNING.
In the hours before
Special weather statement, Mar 8, 2:06 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 206 PM CDT SUN MAR 8 2009 WIZ037>040-045-048>050-082215- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 206 PM CDT SUN MAR 8 2009 ...HEAVY SNOW WILL MAKE TRAVEL DIFFICULT THIS AFTERNOON... MODERATE TO HEAVY SNOW WILL CONTINUE THIS AFTERNOON WITH SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR LIKELY. THE SNOW MAY MIX WITH SLEET AND FREEZING RAIN ACROSS MANITOWOC COUNTY THROUGH EARLY AFTERNOON. NORTHEAST WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON WITH GUSTS TO 30 MPH POSSIBLE...CAUSING BLOWING AND DRIFTING OF THE SNOW. ROAD CONDITIONS WILL CONTINUE TO DETERIORATE...EXPECT HAZARDOUS TRAVEL CONDITIONS THROUGHOUT EAST CENTRAL WISCONSIN THROUGH THIS EVENING. PLEASE USE EXTREME CAUTION IF YOU ARE TRAVELING. BERSCH
Local storm report, Mar 8, 3:06 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM SNOW WAUTOMA 44.06N 89.28W
03/08/2009 M2.7 INCH WAUSHARA WI TRAINED SPOTTER
&&Local storm report, Mar 8, 3:20 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
320 PM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM SNOW 3 E WILD ROSE 44.18N 89.19W
03/08/2009 M2.6 INCH WAUSHARA WI PUBLIC
&&Local storm report, Mar 8, 3:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HEAVY SNOW MANITOWOC 44.08N 87.66W
03/08/2009 M1.0 INCH MANITOWOC WI TRAINED SPOTTER
1 INCH FELL IN PAST 30 MINUTES.
&&
TERIELocal storm report, Mar 8, 3:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HEAVY SNOW APPLETON 44.26N 88.40W
03/08/2009 M2.5 INCH OUTAGAMIE WI NWS EMPLOYEE
&&
TERIEThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 4:49 AM CDT | Small Craft Advisory | GRB | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.